# SDR GTIA2018121003001

- Difficulty date: December 10, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 10,765 hours, 4,921 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK ODOR ON DESCENT DONNED O2 MASKS-PERFORMED TSM 05-50-00-810-831-A FOUND APU TO BE CAUSE OF ODOR, RAN BOTH ENGINE WITH PACKS ISOLATED , AEROTRACER DIDNT DETECT AND AIR QUALITY CONTAMINUTES PERFORMED PACK DECONTAMINATION IAW AMM 21-00-00-615-003
